American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] F. Hérau, M. Hitrik and J. Sjöstrand. Supersymmetric structures for second order differential operators. St. Petersburg Math. J. 25 (2014) 241-263.
Abstract, references, and article information
View Article: PDF

[2] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents
View Article: PDF

[3] Olof J. Staffans. On scattering passive system nodes and maximal scattering dissipative operators. Proc. Amer. Math. Soc. 141 (2013) 1377-1383.
Abstract, references, and article information
View Article: PDF

[4] A. B. Aleksandrov and V. V. Peller. Functions of perturbed dissipative operators. St. Petersburg Math. J. 23 (2012) 209-238.
Abstract, references, and article information
View Article: PDF

[5] Pascal Auscher. On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\Bbb R^n$ and related estimates. Memoirs of the AMS 186 (2007) MR 2292385.
Book volume table of contents

[6] R. Romanov. On Instability of the absolutely continuous spectrum of dissipative Schrödinger operators and Jacobi matrices. St. Petersburg Math. J. 17 (2006) 325-341. MR 2159588.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Toka Diagana. Fractional powers of the algebraic sum of normal operators. Proc. Amer. Math. Soc. 134 (2006) 1777-1782. MR 2207493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] N. D. Kopachevsky, R. Mennicken, Ju. S. Pashkova and C. Tretter. Complete second order linear differential operator equations in Hilbert space and applications in hydrodynamics. Trans. Amer. Math. Soc. 356 (2004) 4737-4766. MR 2084396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Tomas Ya. Azizov, Aad Dijksma and Irina V. Gridneva. On the boundedness of Hamiltonian operators. Proc. Amer. Math. Soc. 131 (2003) 563-576. MR 1933348.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Masaru Nagisa and Shuhei Wada. Averages of operators and their positivity. Proc. Amer. Math. Soc. 126 (1998) 499-506. MR 1415335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Tian Lixin and Liu Zengrong. The Schrödinger operator. Proc. Amer. Math. Soc. 126 (1998) 203-211. MR 1415351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Marianna A. Shubov. Nonselfadjoint operators generated by the equation of a nonhomogeneous damped string. Trans. Amer. Math. Soc. 349 (1997) 4481-4499. MR 1443891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Yuan-Chuan Li and Sen-Yen Shaw. An abstract ergodic theorem and some inequalities for operators on Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 111-119. MR 1343708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Athanassios G. Kartsatos. On the perturbation theory of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1811-1820. MR 1327021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Athanassios G. Kartsatos. New results in the perturbation theory of maximal monotone and $M$-accretive operators in Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 1663-1707. MR 1357397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ralph deLaubenfels. Totally accretive operators . Proc. Amer. Math. Soc. 103 (1988) 551-556. MR 943083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ralph deLaubenfels. Powers of generators of holomorphic semigroups . Proc. Amer. Math. Soc. 99 (1987) 105-108. MR 866437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ralph deLaubenfels. $m$-accretive operators with $m$-dispersive resolvents . Proc. Amer. Math. Soc. 92 (1984) 273-276. MR 754719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Gustaf Gripenberg. On the accretivity of the inverse of an accretive relation . Proc. Amer. Math. Soc. 64 (1977) 91-92. MR 0454750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Elias S. W. Shiu. Cyclically monotone linear operators . Proc. Amer. Math. Soc. 59 (1976) 127-132. MR 0410417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Seaton D. Purdom. Evolution system approximations of solutions to closed linear operator equations . Trans. Amer. Math. Soc. 215 (1976) 63-79. MR 0420331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] W. E. Fitzgibbon. Weakly continuous accretive operators. Bull. Amer. Math. Soc. 79 (1973) 473-474. MR 0313903.
Abstract, references, and article information
View Article: PDF

[23] Noboru Okazawa. Perturbations of linear $m$-accretive operations . Proc. Amer. Math. Soc. 37 (1973) 169-174. MR 0313850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Chi-Lin Yen. The range of $m$-dissipative sets. Bull. Amer. Math. Soc. 78 (1972) 197-199. MR 0290211.
Abstract, references, and article information
View Article: PDF

[25] Paul R. Chernoff. Perturbations of dissipative operators with relative bound one . Proc. Amer. Math. Soc. 33 (1972) 72-74. MR 0296745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1